New results about stability and boundedness of solutions of certain non-linear third-order delay differential equations


Tunc C.

ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING, vol.31, pp.185-196, 2006 (Peer-Reviewed Journal) identifier identifier

  • Publication Type: Article / Article
  • Volume: 31
  • Publication Date: 2006
  • Journal Name: ARABIAN JOURNAL FOR SCIENCE AND ENGINEERING
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.185-196

Abstract

The stability and boundedness of solutions for certain third order differential equations with delays are discussed. We give some remarks on the result of Sadek [13].